# SDR FDEA202206221518

- Difficulty date: June 22, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24260
- Aircraft time: 69,598 hours, 26,008 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MDIS  912     33-50  3682     22JUN22  HAJ  FACT  U  LH EMERGENCY SLIDE LIGHT IS NOT ILLIMUNATE   FACT 22JUN22 11:56   HAJ U  LH DOOR SLIDE EMERGENCY LIHT BULB HAS BEEN REPLACED  ACC TO AMM: 33-51-06-2-1
